MathSciNet Relay Station
MathSciNet bibliographic data
MR1751952 58E05 (35J60 35Q55 47J30)
Kryszewski, Wojciech; Szulkin, Andrzej Generalized linking theorem with an application to a semilinear Schrödinger equation. Adv. Differential Equations 3 (1998), no. 3, 441–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement